MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/F; HOODED LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/F; HOODED LINER
Catalog Number 01.32.3648HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 166693: 70 items manufactured and released on (b)(6) 2016.Expiration date: 2021-11-03.No anomalies found related to the issue.To date, 27 items of the same lot have been already sold with one similar reported event.Other implant involved: mectacer biolox delta ceramic ball head 12/14 ø 36 size xl +8 reference 01.29.211 (k112115) lot 170703: 80 items manufactured and released on 31 may 2017.Expiration date: 2022-05-15.No anomalies found related to the issue.To date, 25 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 month after primary.The pathogen will not become available.The surgeon washed out the hip and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø36/F
Common Device Name
HOODED LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7276209
Report Number3005180920-2018-00050
Device Sequence Number2006525
Product Code LPH
UDI-Device Identifier07630030812125
UDI-Public07630030812125
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Catalogue Number01.32.3648HCAT
Device Lot Number166693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR